# SDR MWEA00719

- Difficulty date: August 14, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CABIN FLOOR PANEL F-5 AREAS OF LIGHT CORROSION AND BARE METAL ON TOP SIDE AT STATION 579-680.  FABRICATED AND INSTALED REPAIR PANEL.  (M)
